Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2007

Lake Effect Snow Warning 1, NWS Cleveland, OH

January 9, 2007Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this lake effect snow warning at Jan 9, 2007, 4:20 AM EST for Crawford County, Erie County, Pennsylvania. It took effect at Jan 9, 2007, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 9, 2007, 4:20 AM EST (09:20 UTC)
In effect from
Jan 9, 2007, 10:00 AM EST
Expired
Jan 10, 2007, 10:00 AM EST
In force
24 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 090920
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
420 AM EST TUE JAN 9 2007

PAZ002-003-091730-
/O.NEW.KCLE.LE.W.0001.070109T1500Z-070110T1500Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
420 AM EST TUE JAN 9 2007

...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING FOR INLAND ERIE AND CRAWFORD COUNTIES IN NORTHWEST
PENNSYLVANIA. THE WARNING IS IN EFFECT FROM 10 THIS MORNING TO 10
AM WEDNESDAY.

LAKE EFFECT SNOW SHOWERS AND SQUALLS OVER LAKE ERIE WILL COME
ONSHORE TODAY AS THE WIND SHIFTS FROM SOUTHWEST TO NORTHWEST. THE
HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER TERRAIN SOUTH
OF INTERSTATE 90. SNOW ACCUMULATION WILL AVERAGE 3 TO 5 INCHES
TODAY WITH 4 TO 6 INCHES OF ADDITIONAL SNOW WHERE SNOW SQUALLS
PERSIST TONIGHT. NORTHWEST WINDS WILL AVERAGE 10 TO 20 MPH THIS
AFTERNOON AND TONIGHT CAUSING SOME BLOWING AND DRIFTING SNOW.

THE SNOW SHOWERS AND SQUALLS WILL GRADUALLY TAPER OFF ON
WEDNESDAY BUT A FEW MORE INCHES OF SNOW IS POSSIBLE...ESPECIALLY
IN THE MORNING.

TEMPERATURES WILL BE NEAR FREEZING TODAY AND FALL THROUGH THE 20S 
TONIGHT. ROADS COULD BECOME SNOW COVERED AND ICY DURING HEAVIER
SNOW SHOWERS AND SQUALLS. MOTORISTS SHOULD BE PREPARED FOR THE
POSSIBILITY OF SNOW COVERED ROADS AS WELL AS REDUCED VISIBILITY AT
TIMES TODAY INTO WEDNESDAY.

$$

KOSARIK
5 follow-up statements
000 
WWUS41 KCLE 091527
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1027 AM EST TUE JAN 9 2007

PAZ002-003-092330-
/O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
1027 AM EST TUE JAN 9 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY FOR INLAND ERIE AND CRAWFORD COUNTIES IN NORTHWEST 
PENNSYLVANIA.

LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL REDEVELOP DURING THE
AFTERNOON HOURS AND CONTINUE TONIGHT AS THE WIND BECOMES MORE NORTHWEST.
THE HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER TERRAIN
SOUTH OF INTERSTATE 90. SNOW ACCUMULATION WILL AVERAGE 1 TO 3 INCHES
THIS AFTERNOON WITH 4 TO 6 INCHES OF ADDITIONAL SNOW WHERE SNOW
SQUALLS PERSIST TONIGHT. NORTHWEST WINDS WILL AVERAGE 10 TO 20 MPH
THIS AFTERNOON AND TONIGHT CAUSING SOME BLOWING AND DRIFTING SNOW.

THE SNOW SHOWERS AND SQUALLS WILL GRADUALLY TAPER OFF ON
WEDNESDAY BUT A FEW MORE INCHES OF SNOW IS POSSIBLE...ESPECIALLY
IN THE MORNING.

TEMPERATURES WILL BE NEAR FREEZING TODAY AND FALL THROUGH THE 20S
TONIGHT. ROADS COULD BECOME SNOW COVERED AND ICY DURING HEAVIER
SNOW SHOWERS AND SQUALLS. MOTORISTS SHOULD BE PREPARED FOR THE
POSSIBILITY OF SNOW COVERED ROADS AS WELL AS REDUCED VISIBILITY
AT TIMES TODAY INTO WEDNESDAY.

$$
000 
WWUS41 KCLE 092005
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EST TUE JAN 9 2007

PAZ002-003-100415-
/O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
305 PM EST TUE JAN 9 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY FOR INLAND NORTHWEST PENNSYLVANIA.

LAKE EFFECT SNOW SHOWERS WILL BECOME MORE INTENSE OVERNIGHT. THE
HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER TERRAIN SOUTH
OF INTERSTATE 90. OVERNIGHT SNOW ACCUMULATIONS WILL BE 3 TO 6
INCHES. THE SNOW SHOWERS WILL TAPER TO SCATTERED SNOW SHOWERS ON
WEDNESDAY. ADDITIONAL SNOW ACCUMULATION WILL BE 1 TO 3 INCHES ON
WEDNESDAY. NORTHWEST WINDS OF 10 TO 20 MPH WILL CAUSING SOME
BLOWING AND DRIFTING SNOW.

UNTREATED ROADS WILL BE SLIPPERY AND THE VISIBILITY WILL BE LOW IN
THE SNOW SHOWERS...MOTORISTS WILL HAVE TO USE CAUTION.


$$

OHZ013-014-100415-
/O.NEW.KCLE.LE.Y.0001.070109T2005Z-070110T1500Z/
GEAUGA-ASHTABULA INLAND-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON
305 PM EST TUE JAN 9 2007

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST
WEDNESDAY FOR INLAND AREAS OF THE SNOW BELT. 

LAKE EFFECT SNOW SHOWERS WILL BECOME MORE INTENSE THIS EVENING.
THREE TO FIVE INCHES OF SNOW MAY ACCUMULATE ESPECIALLY IN THE
HIGHER TERRAIN. THE SNOW SHOWERS WILL TAPER OFF QUICKLY AFTER
DAYBREAK. AN ADDITIONAL INCH OR TWO OF SNOW MAY FALL WEDNESDAY
MORNING. UNTREATED ROADS WILL BE SLIPPERY AND THE VISIBILITY WILL
BE LOW IN THE SNOW SHOWERS....MOTORISTS WILL HAVE TO USE CAUTION.


$$

KIELTYKA
000 
WWUS41 KCLE 100258
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 PM EST TUE JAN 9 2007

PAZ002-003-101100-
/O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
958 PM EST TUE JAN 9 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS.  THE HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER
TERRAIN SOUTH OF INTERSTATE 90. SNOW ACCUMULATIONS BY THE MORNING
RUSH HOUR WILL BE 3 TO 6 INCHES. THE SNOW WILL TAPER OFF QUICKLY WEDNESDAY
MORNING...BUT AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS POSSIBLE
BEFORE THE SNOW ENDS LATE WEDNESDAY MORNING. NORTHWEST WINDS OF 10
TO 20 MPH WILL CAUSING SOME BLOWING AND DRIFTING SNOW.

MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL BE REDUCED
TO LESS THAN A MILE IN THE HEAVIER SNOW SHOWERS.

$$

OHZ013-014-101100-
/O.CON.KCLE.LE.Y.0001.000000T0000Z-070110T1500Z/
GEAUGA-ASHTABULA INLAND-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON
958 PM EST TUE JAN 9 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS...WITH THREE TO FIVE INCHES OF SNOW EXPECTED BY THE MORNING
RUSH HOUR. THE SNOW SHOWERS WILL TAPER OFF QUICKLY AFTER DAYBREAK. AN
ADDITIONAL INCH OR TWO OF SNOW MAY FALL WEDNESDAY MORNING.
MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL DROP BELOW
A MILE IN THE HEAVIER SNOW SHOWERS.

$$
000 
WWUS41 KCLE 100847
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 AM EST WED JAN 10 2007

PAZ002-003-101500-
/O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
347 AM EST WED JAN 10 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING. THE HEAVIEST
LAKE EFFECT SNOW WILL OCCUR ON HIGHER TERRAIN SOUTH OF INTERSTATE
90. ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY THIS
MORNING WHERE THE STRONGER BANDS PERSIST. THE SNOW SHOWERS SHOULD
BEGIN TO TAPER OFF LATER THIS MORNING AS DRIER AIR WORKS INTO THE
AREA FROM THE WEST. NORTHWEST WINDS OF 10 TO 20 MPH WILL CONTINUE
TO CAUSE SOME BLOWING AND DRIFTING SNOW.

MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL BE
REDUCED TO LESS THAN ONE HALF MILE IN THE HEAVIER SNOW SHOWERS.

$$

OHZ013-014-101500-
/O.CON.KCLE.LE.Y.0001.000000T0000Z-070110T1500Z/
GEAUGA-ASHTABULA INLAND-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON
347 AM EST WED JAN 10 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING. AN ADDITIONAL
1 TO 3 INCHES OF SNOW IS POSSIBLE THIS MORNING WHERE THE STRONGER
BANDS PERSIST. THE SNOW SHOWERS ARE EXPECTED TO QUICKLY TAPER OFF
LATER THIS MORNING AS DRIER AIR MOVES IN FROM THE WEST. NORTHWEST
TO WEST WINDS OF 10 TO 20 MPH WILL CONTINUE TO CAUSE SOME BLOWING
AND DRIFTING SNOW.  

MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL DROP
BELOW ONE HALF MILE IN THE HEAVIER SNOW SHOWERS.

$$
KUBINA
000 
WWUS41 KCLE 101506
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EST WED JAN 10 2007


PAZ002-003-101615-
/O.EXP.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
1006 AM EST WED JAN 10 2007

...LAKE EFFECT SNOW WARNING HAS EXPIRED...

THE LAKE EFFECT SNOW WARNING IS NO LONGER IN EFFECT FOR CRAWFORD
AND INLAND ERIE COUNTIES HAS BEEN ALLOW TO EXPIRE.

SNOW SHOWERS WILL CONTINUE TO FALL ACROSS NORTHWEST PENNSYLVANIA
TODAY...BUT ADDITIONAL SIGNIFICANT ACCUMULATION IS NOT EXPECTED.
HIGH PRESSURE WILL BUILD OVER THE AREA. AFTERNOON ACCUMULATIONS
SHOULD RANGE FROM 1 TO 3 INCHES.

$$

OHZ013-014-101615-
/O.EXP.KCLE.LE.Y.0001.000000T0000Z-070110T1500Z/
GEAUGA-ASHTABULA INLAND-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON
1006 AM EST WED JAN 10 2007

...LAKE EFFECT SNOW ADVISORY HAS EXPIRED...

THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT FOR GEAUGA
AND INLAND ASHTABULA COUNTIES.

SNOW SHOWERS WILL CONTINUE TO FALL ACROSS THE AREA THROUGH THE
AFTERNOON...BUT ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE NOT
EXPECTED. AFTERNOON ACCUMULATIONS SHOULD BE 1 TO 3 INCHES MAINLY
IN HEAVIER SNOW SHOWERS.

$$

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 8, 11:55 PM EST, 4 hours 25 minutes earlier.

Area forecast discussion, Jan 8, 11:55 PM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1155 PM EST MON JAN 8 2007

.AVIATION(06Z-06Z)...
VFR CIGS AND VSBY ACROSS THE FORECAST AREA TO START. TROUGH MOVING
INTO LOWER MI AND EASTERN IN WILL MOVE EAST ACROSS THE AREA
OVERNIGHT EXITING EASTERN AREAS TUESDAY MORNING. JUST LIGHT SNOW
FALLING FROM THIS SYSTEM. NOW EXPECT CIGS TO DROP JUST TO LOW VFR
WITH VSBY AND CIGS CONLY MVFR IN SNOW AS THE TROUGH MOVES THROUGH.
CIGS SHOULD HOLD THROUGHOUT THE DAY AT LOW VFR. EXPECT SNOW SHOWERS
TO DEVELOP AGAIN IN THE AFTERNOON IN WNW FLOW AS COLDER AIR ARRIVES
AT 8H. LAKE EFFECT SNOW SHOWERS LATE TOMORROW AFTERNOON AND INTO
TOMORROW EVENING AS 8H TEMPS DROP TO ARND -12C WITH WNW FLOW IN THE
NE SHOULD OCNLY DROP VSBY BLO 3SM  IN CLE ERI AREAS.

&&

.SHORT TERM UPDATE(OVERNIGHT)...
LIGHT LAKE EFFECT SNOW CONTINUES DOWNWIND OF LAKE ERIE...PRETTY MUCH
CONFINED TO THE NORTHERN TIP OF ERIE COUNTY PA.  MEANWHILE TROUGH
CONTINUES TO APPROACH FROM THE WEST...REGIONAL RADAR MOSAIC OVER THE
PAST HOUR HAS SHOWN SOME INCREASE IN RETURNS BUT NO OBSERVING SITES
REPORTING ANY SNOWFALL WHATSOEVER.

BIG DISCREPANCIES THIS EVENING BETWEEN 18Z GFS AND NAM.  NAM VERY
DRY AND ONLY INDICATING SNOW ACROSS THE EASTERN PORTION OF THE
FORECAST AREA WHILE THE GFS DEVELOPS A WIDE SWATH OF LIGHT SNOW
ACROSS THE ENTIRE FORECAST AREA AFTER 06Z.  NAM FORECAST VERIFYING
BETTER THAN THE GFS AT THE MOMENT AND AS A RESULT WILL COME DOWN ON
POPS FROM LIKELY TO CHANCE.  WILL NOT REMOVE POPS ENTIRELY BUT WILL
COME DOWN SINCE LACK OF MOISTURE AHEAD OF THIS WAVE LIKELY A BIG
MITIGATING FACTOR.  WILL GO WITH LITTLE TO NO ACCUMULATION WORDING
IN THE TEXT/GRIDS WHICH IS UNCHANGED FROM PREVIOUS ISSUANCE.

TEMPERATURES AT THE MOMENT RIGHT ON TRACK WITH FORECAST AND WILL NOT
MAKE ANY CHANGES.  UPDATE OUT BEFORE 930PM.

&&

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
SOME LAKE EFFECT SNOW ACROSS THE NORTHERN PORTIONS OF THE SNOW BELT
WILL CONTINUE THIS EVENING.   MODELS STILL DROP SHORT WAVES NOW OVER
NRN PLAINS INTO THE OHIO VALLEY TOMORROW MORNING.  MODELS PUSHING
SHORT WAVE FURTHER SOUTH AND MUCH DRIER.  STILL WENT LIKELY ACROSS
THE AREA...BUT DOWN PLAYED AMOUNTS.  SNOW WONT REACH NW OH UNTIL
AFTER MIDNIGHT AND ERN PORTIONS UNTIL MORNING RUSH HOUR.  LUCKILY AS
THE SHORT WAVE DROPS SE ACROSS SW OHIO...WINDS ON LAKE ERIE WILL
SHIFT SW FOR A TIME GIVING A RESPITE FROM THE SNOW IN THE SNOW BELT.

EXPECT LAKE EFFECT SNOW TO RESUME TOMORROW NIGHT WITH WINDS SHIFTING
TO THE WEST NW.  ALTHOUGH THE CLOUD DEPTH IS TO 700 MB SOME SINKING
MOTION DEVELOPS TUESDAY NIGHT.  SINCE THE MODELS HAVE BEEN FLIP
FLOPPING THE PAST 2 DAYS ON THE SHORT WAVE...WENT ON THE CAUTIOUS
SIDE FOR TUESDAY NIGHTS FORECAST AND ONLY WENT 2 TO 4 IN THE SNOW
BELT.

&&

.LONG TERM (WED THROUGH SUNDAY)
THE MODELS ARE STILL NOT IN GOOD AGREEMENT TIMING SYSTEMS ACROSS THE
FORECAST AREA THIS WEEKEND.  BY 12Z FRIDAY MODELS AGREE REASONABLY
WELL WITH THE LARGE SFC HIGH OFF THE EAST COAST AND A SLOW MOVING
COLD FRONT STRETCHING SW-NE ACROSS LOWER MICHIGAN.  MODELS REALLY
START TO DIVERGE ON SATURDAY...SO THREW OUT THE GFSLR ALL TOGETHER
SINCE IT WAS THE REAL OUTLIER.  DGEX AND ECMWF ARE VERY SIMILAR
MOVING THE FRONT INTO NW OH LATE SATURDAY AND ACROSS THE FORECAST
AREA SUNDAY.  ALSO...BOTH MODELS ARE SIMILAR TO YESTERDAY MODEL
RUN.  FOR MY FORECAST LEANED TOWARD THE SLIGHTLY SLOWER ECMWF
MAINLY BECAUSE IT WAS CLOSE THE ENSEMBLE MEAN SOLUTION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...VARIOUS RIVER FLOOD WARNINGS N CENTRAL AND NW OHIO. GALE
WARNING LERI.
PA...GALE WARNING LERI.

&&

SHORT TERM...LEINS/DJB
LONG TERM...DJB
AVIATION...WCR
Hazardous weather outlook, Jan 8, 6:19 AM EST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
619 AM EST MON JAN 8 2007

OHZ003-006>008-017-018-036-091200-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-MARION-
619 AM EST MON JAN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

MINOR FLOODING WILL CONTINUE AT POINTS ALONG THE RIVER BASINS OF
THE MAUMEE...BLANCHARD...SANDUSKY...AND SCIOTO RIVERS. THIS
INCLUDES WATERVILLE...WOODVILLE...TIFFIN...AND PROSPECT. THE
RIVERS AND TRIBUTARIES WILL CONTINUE TO RUN HIGH TODAY. SEE
CURRENT FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS.

A GENERAL LIGHT SNOWFALL FROM A CLIPPER IS LIKELY BEGINNING LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LIGHT SNOWFALL WILL LIKELY CONTINUE INTO TUESDAY FROM THE CLIPPER.
ACCUMULATION AROUND AN INCH IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OHZ009>014-019>023-027>033-037-038-047-089-PAZ001>003-091200-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
619 AM EST MON JAN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A GENERAL LIGHT SNOWFALL FROM A CLIPPER IS LIKELY BEGINNING LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LIGHT SNOWFALL WILL LIKELY CONTINUE INTO TUESDAY FROM THE CLIPPER.
ACCUMULATION AROUND AN INCH IS POSSIBLE. TUESDAY AFTERNOON AND NIGHT
LAKE EFFECT IS POSSIBLE FOR THE SNOWBELT COUNTIES WITH ADDITIONAL
LIGHT ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-091200-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
619 AM EST MON JAN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

WEST GALES ARE EXPECTED TODAY INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OUDEMAN

Nearby

Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.